RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Sandrakov, Gennadii Viktorovich

Statistics Math-Net.Ru
Total publications: 13
Scientific articles: 13

Number of views:
This page:486
Abstract pages:3437
Full texts:1057
References:482
Senior Researcher
Doctor of physico-mathematical sciences
E-mail:

http://www.mathnet.ru/eng/person8512
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/285785

Publications in Math-Net.Ru
2012
1. A. S. Krylova, G. V. Sandrakov, “Homogenization of spectral problem on small-periodic networks”, Zh. Mat. Fiz. Anal. Geom., 8:4 (2012),  336–356  mathnet  mathscinet  isi
2008
2. G. V. Sandrakov, “Homogenization of variational inequalities and equations defined by pseudomonotone operators”, Mat. Sb., 199:1 (2008),  67–100  mathnet  mathscinet  zmath  elib; Sb. Math., 199:1 (2008), 67–98  isi  elib  scopus
2007
3. G. V. Sandrakov, “Multiphase homogenized diffusion models for problems with several parameters”, Izv. RAN. Ser. Mat., 71:6 (2007),  119–182  mathnet  mathscinet  zmath  elib; Izv. Math., 71:6 (2007), 1193–1252  isi  scopus
4. G. V. Sandrakov, “The influence of viscosity on oscillations in some linearized problems of hydrodynamics”, Izv. RAN. Ser. Mat., 71:1 (2007),  101–154  mathnet  mathscinet  zmath  elib; Izv. Math., 71:1 (2007), 97–148  isi  elib  scopus
5. G. V. Sandrakov, “On some properties of solutions of Navier-Stokes equations with oscillating data”, Tr. Semim. im. I. G. Petrovskogo, 26 (2007),  310–323  mathnet  mathscinet; J. Math. Sci. (N. Y.), 143:4 (2007), 3377–3385  scopus
2005
6. G. V. Sandrakov, “Homogenization of variational inequalities for non-linear diffusion problems in perforated domains”, Izv. RAN. Ser. Mat., 69:5 (2005),  179–204  mathnet  mathscinet  zmath  elib; Izv. Math., 69:5 (2005), 1035–1059  isi  scopus
7. G. V. Sandrakov, “Homogenization of variational inequalities for obstacle problems”, Mat. Sb., 196:4 (2005),  79–98  mathnet  mathscinet  zmath  elib; Sb. Math., 196:4 (2005), 541–560  isi  elib  scopus
2004
8. G. V. Sandrakov, “Multiphase averaged diffusion models in a strongly inhomogeneous medium”, Dokl. Akad. Nauk, 397:1 (2004),  27–31  mathnet  mathscinet  elib
9. G. V. Sandrakov, “Multiphase models of nonstationary diffusion in homogenization”, Zh. Vychisl. Mat. Mat. Fiz., 44:10 (2004),  1829–1844  mathnet  mathscinet  zmath  elib; Comput. Math. Math. Phys., 44:10 (2004), 1741–1756
1999
10. G. V. Sandrakov, “Homogenization of parabolic equations with contrasting coefficients”, Izv. RAN. Ser. Mat., 63:5 (1999),  179–224  mathnet  mathscinet  zmath; Izv. Math., 63:5 (1999), 1015–1061  isi
11. G. V. Sandrakov, “Homogenization of elasticity equations with contrasting coefficients”, Mat. Sb., 190:12 (1999),  37–92  mathnet  mathscinet  zmath  elib; Sb. Math., 190:12 (1999), 1749–1806  isi  scopus
1997
12. G. V. Sandrakov, “Homogenization of non-stationary Stokes equations with viscosity in a perforated domain”, Izv. RAN. Ser. Mat., 61:1 (1997),  113–140  mathnet  mathscinet  zmath; Izv. Math., 61:1 (1997), 113–141  isi  scopus
1996
13. N. S. Bakhvalov, G. V. Sandrakov, M. È. Èglit, “Mathematical study of sound waves propagation progress in mixtures”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1996, 6,  19–21  mathnet  zmath
1989
14. G. V. Sandrakov, “Averaging principles for eguations with rapidly oscillatory coefficients”, Mat. Sb., 180:12 (1989),  1634–1679  mathnet  mathscinet  zmath; Math. USSR-Sb., 68:2 (1991), 503–553  isi

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019